American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Stefan Bauer and J. P. May. Maximal ideals in the Burnside ring of a compact Lie group . Proc. Amer. Math. Soc. 102 (1988) 684-686. MR 929003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stefan Waner. Mackey functors and $G$-cohomology . Proc. Amer. Math. Soc. 90 (1984) 641-648. MR 733419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Deane Montgomery. Remark on continuous collections . Proc. Amer. Math. Soc. 88 (1983) 367-370. MR 695277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. F. Plante. Diffeomorphisms without periodic points . Proc. Amer. Math. Soc. 88 (1983) 716-718. MR 702306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vo Thanh Liem. Triviality of simple fiber-preserving actions of tori on Hilbert-cube-fiber bundles . Proc. Amer. Math. Soc. 87 (1983) 549-554. MR 684656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Armstrong. Calculating the fundamental group of an orbit space . Proc. Amer. Math. Soc. 84 (1982) 267-271. MR 637181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1